# SDR 2015FA0000260

- Difficulty date: June 2, 2015
- Submitted: June 4, 2015
- Operation: General aviation
- Aircraft: N804T
- Make and model: Lear 35A
- Aircraft serial: 404
- Aircraft time: 12,222 hours, 11,499 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1CH16
- Condition: Binding
- Location: Rt Mlg
- Part time: 1,200 hours, 1,200 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR FAILED TO INDICATE DOWN AND LOCKED.  ELECTRICAL MALFUNCTION ALTERNATE GEAR EXT CHECKLIST WAS COMPLETED.  GEARS STILL DID NOT INDICATE DOWN.  GEAR DOORS OPEN.  RT MLG ACTUATOR DOWNLOCK SWITCH WAS FOUND TO BE BINDING.  INSTALLED A NEW SWITCH, SYSTEM OPS CHECKED GOOD.
